# SDR AALA202101269021

- Difficulty date: December 28, 2020
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 20,475 hours, 5,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CRACK ON SHEAR PLATE STR 23 L BETWEEN FR 69 TO FR 70 AT AFT GALLEY AREA.  LENGTH OF CRACK 1.200 INCHES.  REPLACED SHEAR PLATE STR 23 L BETWEEN FR 69 TO FR 70 AT AFT GALLEY AREA, PER SRM 51-42-11-801.
